# SDR 2004F00109

- Difficulty date: April 28, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Make and model: Boeing 727-200
- Aircraft serial: N216FE
- Aircraft time: 27,326 hours, 15,670 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Damaged
- Location: Landing Gear
- Component: Landing Gear, Honeywell
- Component part number: 26011825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEWLY MANUFACTURED, BRAKES WERE REMOVED, AFTER MAINTENANCE INSPECTION REVEALED BRAKE WAS COMING APART BETWEEN HEAT STACK AND PISTON HOUSING ASSEMBLY INTERFACE.REVIEW AT REPAIR FACILITY FOUND: 7 OF 8 TIE BOLTS WERE MISSING OF BRAKE SERIAL B4874. POSITION NR 1. 8 OF 8 SAFETY CABLES WERE BROKEN AND ALL 8 TIE BOLTS WERE LOOSE ON SERIAL B4837 POSITION NR 2. BRAKES WILL BE REVIEWED BY MANUFACTURE FOR ROOT CAUSE DETERMINATION.
